Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Noticed skin on penis and foreskin are red. Using neosporin and nystatin. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 614 Questions
my penis and foreskin are red the head is red only where the foreskin covers it ..I have been using Neosporin applications 4 times a got rid of most of the foreskin red but not the penis it looks redder on the penis head.i used nystatin cream a month ago for two weeks..i stopped it and the redness came back within two days..i am 70 years old and uncircumcised..
Posted Mon, 30 Sep 2013 in Men's Health
Answered by Dr. Manuel C See IV 5 hours later
Brief Answer:
Consult a Urologist to get a physical examination.

Detailed Answer:
Good Day!

How long has the redness been there? a week? a month? or you diabetic?

I would suggest visiting your doctor and getting a physical examination to determine the nature of your penile lesions. Nystatin is anti-fungal and should have resolved the lesions after prolong use. The most dreaded disease that i would like to rule out is penile cancer which is often seen at your age group. That is the reason why I would want you to visit your Urologist so he will be able to make a complete physical examination.

The penile head(glans penis) might have been irritated because of the nystatin. I would suggest washing it with water and a mild soap.

Best of Luck and Thank You.

Yours truly,

Manuel C. See IV, MD DPBU
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor